# SDR COMA2010010450004

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 35,759 hours, 32,790 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 35,759 hours, 32,790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEMI PRESSURE BULKHEAD CRACKED A RBL 9, FS 559.  CUT OUT DAMAGED WEB AREA AND INSTALLED DOUBLERS IAW REO 601R-53-41-260 REV D, AND DEVIATION REO 601R-53-41-609 REV B.
